MAUDE Adverse Event Report: Arthrex, Inc. STEP DRL,2.4MM/3.0MM TISSTak/Bio-S-TAK; DRILL BIT

Arthrex, Inc. STEP DRL,2.4MM/3.0MM TISSTak/Bio-S-TAK; DRILL BIT
Model Number STEP DRL,2.4MM/3.0MM TISSTak/Bio-S-TAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
STEP DRL,2.4MM/3.0MM TISSTak/Bio-S-TAK
Common Device Name
DRILL BIT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50158547
Report Number1220246-2026-04221
Device Sequence Number16129531
Product Code HWE
UDI-Device Identifier00888867006287
UDI-Public(01)00888867006287(10)359100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTEP DRL,2.4MM/3.0MM TISSTak/Bio-S-TAK
Device Catalogue NumberAR-1250LT
Device Lot Number359100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown